# SDR ASOA20100005

- Difficulty date: January 2, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 28,046 hours, 24,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPAIRED BROKEN WIRES AND OPS CHECK TESTED GOOD  IAW ESPM 20-11-00 AND AMM 33-51-00.  REPAIRED BROKEN WIRES AND OPS CHECK TESTED GOOD  IAW ESPM 20-11-00 AND AMM 33-51-00. (CLOSED)
